Volume 15, issue 6 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 6, 3133–3747
Issue 5, 2509–3131
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
This article is available for purchase or by subscription. See below.
Equivalence classes of augmentations and Morse complex sequences of Legendrian knots

Michael B Henry and Dan Rutherford

Algebraic & Geometric Topology 15 (2015) 3323–3353

Let L be a Legendrian knot in 3 with the standard contact structure. In earlier work of Henry, a map was constructed from equivalence classes of Morse complex sequences for L, which are combinatorial objects motivated by generating families, to homotopy classes of augmentations of the Legendrian contact homology algebra of L. Moreover, this map was shown to be a surjection. We show that this correspondence is, in fact, a bijection. As a corollary, homotopic augmentations determine the same graded normal ruling of L and have isomorphic linearized contact homology groups. A second corollary states that the count of equivalence classes of Morse complex sequences of a Legendrian knot is a Legendrian isotopy invariant.

PDF Access Denied

Warning: We have not been able to recognize your IP address as that of a subscriber to this journal. Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recommendation form.

Or, visit our subscription page for instructions on purchasing a subscription. You may also contact us at contact@msp.org or by using our contact form.

Or, you may purchase this single article for USD 40.00:

invariants, Legendrian knots, augmentations, Morse complex sequences, generating families, differential graded algebra, Legendrian isotopy, contact structure, normal ruling
Mathematical Subject Classification 2010
Primary: 57R17
Secondary: 57M25, 53D40
Received: 25 July 2014
Revised: 10 April 2015
Accepted: 15 April 2015
Published: 12 January 2016
Michael B Henry
Department of Mathematics
Siena College
515 Loudon Road
Loudonville, NY 12211
Dan Rutherford
Department of Mathematics
Ball State University
2000 W University Ave
Muncie, IN 47306